# SDR ASAA2018111976887

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 23,782 hours, 7,691 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8420000 ON NO. 1 ENGINE FOUND CORE FIRE DETECTION HARNESS MW0326 DAMAGE BEYOND LIMITS. GROUNDED - YES. REMOVED/REPLACED ENG #1 FIRE DETECTOR HARNESS MW0326 REF B737-900 AMM 26-11-02. OPS CHECK GOOD.
